# SDR DALA2025102707869

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 79,970 hours, 10,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 SEAT 41JH EEPL INOP. CORRECTIVE ACTION: REPLACED SEAT 41JH EEPL LIGHT ASSY IAW A330 AMM 33-51. OPS GOOD. (8151770)
